Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Some new primes of the form $k\cdot 2^{n}+1$
HTML articles powered by AMS MathViewer

by G. Matthew and H. C. Williams PDF
Math. Comp. 31 (1977), 797-798 Request permission


All primes of the form $k \cdot {2^n} + 1,k$ odd, for $9 \leqslant k \leqslant 99, 512 \leqslant n \leqslant 1000$ and for $101 \leqslant k \leqslant 129, 1 \leqslant n \leqslant 1000$ are determined and factors are found for the Fermat numbers ${F_{744}}$ and ${F_{556}}$.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10-04
  • Retrieve articles in all journals with MSC: 10-04
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Math. Comp. 31 (1977), 797-798
  • MSC: Primary 10-04
  • DOI:
  • MathSciNet review: 0439719